MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF

Medline Industries, LP CURAD; BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF
Catalog Number NON25660Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "she said that they are not as sticky as they used to be" and she said they fall off more frequently than in the past.".
 
Additional Manufacturer Narrative
The customer reported that the bandages were not as sticky as they used to be and fall off more frequently than in the past.The investigation included vendor review of the production process, relevant records, and retained samples; the vendor conducted peel strength testing with retained samples and found that the product lot met conformance, and three individual bandages received after closure had no visual defects and were able to adhere to a clean, dry surface without any signs of weak adhesion such as peeling.Based on the information provided and the results of the investigation, medline was not able to confirm the reported issue or that the product failed to meet specifications; a product deficiency was not identified from the sample review.No indications of potential causes to the reported issue were noted, and there was no death, serious injury, or medical intervention associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CURAD
Common Device Name
BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50752335
Report Number1417592-2026-38952
Device Sequence Number9395794
Product Code KGX
UDI-Device Identifier10080196692798
UDI-Public10080196692798
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25660Z
Device Lot Number90924100001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/10/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown